Abstract and Applied Analysis
Volume 2011 (2011), Article ID 837584, 12 pages
Research Article

Some Additions to the Fuzzy Convergent and Fuzzy Bounded Sequence Spaces of Fuzzy Numbers

Science and Art Faculty, Nevşehir University, 50300 Nevşehir, Turkey

Received 1 April 2011; Revised 7 June 2011; Accepted 24 October 2011

Academic Editor: Nikolaos Papageorgiou

Copyright © 2011 M. Şengönül and Z. Zararsız. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some properties of the fuzzy convergence and fuzzy boundedness of a sequence of fuzzy numbers were studied in Choi (1996). In this paper, we have consider, some important problems on these spaces and shown that these spaces are fuzzy complete module spaces. Also, the fuzzy α-, fuzzy β-, and fuzzy γ-duals of the fuzzy module spaces of fuzzy numbers have been computeded, and some matrix transformations are given.